# SDR REXA2017090700981

- Difficulty date: September 7, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 25,731 hours, 23,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN BY SERVICE DOOR BROKEN.  REMOVED AND REPLACED EMERGENCY EXIT SIGN, IAW AMM 33-51-10. OPS CHECKED GOOD.
